# SDR 2008UALA01812

- Difficulty date: March 29, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 47,627 hours, 7,333 cycles
- Engine: Pwa PW4090
- System (JASC): 4990 · APU Oil System
- Part: Engine
- Condition: Oil Consumption
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU HIGH OIL CONSUMPTION GENERATED RED ALERT.  UNABLE TO DUPLICATE PROBLEM.  APU HOC TROUBLE-SHOOTING  DUE TO INCREASE APU OIL CONSUMPTION, ACCOMPLISH HIGH OIL CONSUMPTION  TROUBLESHOOTING PER 777 FIM 49-20-00-810-818 TASK 818 PG252 REPAIR ALL LEAKS.  26MAR SFO ACP: TASK ACCOMPLISHED PER CALLOUT NO LEAKAGE, NO BLACK SMOKE  DETECTED. APU SERVICED TO FULL, RAN FOR APPROX 30 MINUTES NO OIL CONSUMPTION INDICATED.
